lusn的个人博客分享 http://blog.sciencenet.cn/u/lusn

博文

Frontiers of Mathematics in China(中国数学前沿)2011年第3期

已有 8486 次阅读 2011-6-24 15:18 |系统分类:论文交流|关键词:学者| 数学前沿

期刊内容: Frontiers of Mathematics in China(中国数学前沿,双月刊)
Volume 6, Number 3 / 2011.6
编 辑: "lushn (陆珊年)" <lushn@hep.com.cn>
主 题: Frontiers of Mathematics in China
期刊信息: Frontiers of Mathematics in China
Volume 6, Number 3 / 2011.6
URL: http://journal.hep.com.cn/webpub/cipub/journaldetail?journalid=10&locale=
 
1. Ky Fan (1914–2010), he spent every waking moment thinking about mathematics
Author(s):  Chuankuan Yuan  Page: 379-390
DOI: 10.1007/s11464-011-0097-x
2. Rotationally symmetric pseudo-K?hler-Einstein metrics
Author(s):  Xiaojuan Duan and Jian Zhou  Page: 391-410
DOI: 10.1007/s11464-011-0134-9
3. Modified Roper-Suffridge operator for some holomorphic mappings
Author(s):  Shuxia Feng and Lin Yu  Page: 411-426
DOI: 10.1007/s11464-011-0116-y
4. Maximal operators of commutators of Bochner-Riesz means with Lipschitz functions
Author(s):  Shuli Gong and Bolin Ma  Page: 427-447
DOI:  10.1007/s11464-011-0114-0
5. Ergodicity of transition semigroups for stochastic fast diffusion equations
Author(s):  Wei Liu  Page: 449-472
DOI:  10.1007/s11464-011-0112-2
6. Convergence analysis of generalized nonlinear inexact Uzawa algorithm for stabilized saddle point problems
Author(s):  Junfeng Lu and Zhenyue Zhang  Page: 473-492
DOI:  10.1007/s11464-011-0129-6
7. Generalized fractional Lévy random fields on Gel’fand triple: A white noise approach
Author(s):  Xuebin Lü, Zhiyuan Huang and Wanyang Dai  Page: 493-506
DOI:  10.1007/s11464-011-0130-0
8. Weighted estimates for commutators of one-sided oscillatory integral operators
Author(s):  Shaoguang Shi, Zunwei Fu and Shanzhen Lu  Page: 507-516
DOI:  10.1007/s11464-011-0113-1
9. Weighted estimates for parametrized Littlewood-Paley operators
Author(s):  Hongbin Wang and Zongguang Liu  Page: 517-534
DOI:  10.1007/s11464-011-0110-4
10. Conformal minimal two-spheres in Q2
Author(s):  Jun Wang and Xiaoxiang Jiao  Page: 535-544
DOI:  10.1007/s11464-011-0137-6
11. Exact boundary controllability of nodal profile for 1-D quasilinear wave equations
Author(s):  Ke Wang  Page: 545-555
DOI:  10.1007/s11464-011-0135-8
12. On hybrid mean value of Dedekind sums and two-term exponential sums
Author(s):  Tingting Wang and Wenpeng Zhang  Page: 557-563
DOI:  10.1007/s11464-011-0132-y


http://blog.sciencenet.cn/blog-66093-458783.html

上一篇:Frontiers 系列英文期刊
下一篇:2010年IF

0

该博文允许注册用户评论 请点击登录 评论 (3 个评论)

数据加载中...
扫一扫,分享此博文

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2020-6-2 01:27

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部